Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Swelling in the cheek due to blood clot after stitches due to accident. Remedy for pain relief and swelling?

hi doctor. gud morning.. resently i met with an bike accident, my face hurted badly and above the lips and on chin i got stiches and on cheek below the eye on my cheeks the blood clotted and has swelling the swelling is reduced but the pain remains the almost 5 months over but i couldnt see any change in the pain. and i went to dermatologist he gave me medicins but no change so please could you suggest me sir...that how can i reduces the stiches marks and the swelling pain. thank you sir...
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Thanks for your query

i can feel your concerns
sorry to hear about your accident.

you can use a different painkiller like naproxen for pain

cold massage is also helpful
i advise you to have a examination by your doctor,since pain shoud not persist for so longer time
you can use a steroid ointment on scratch marks after consulting your doctor

i am available for your help
Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor